Log in
British Lung Foundation
39,966 members46,873 posts

Anoro Ellipta

I have been switched from Fostair Nexthaler to Anora Ellipta which I used last night.

Big Mistake

The Anora has burned my throat and lungs within a hour of taking it.I still feel the same this morning. It feels like I have inhaled Chilli Powder.

I take Warfarin so Im wondering if this could be causing this

10 Replies
oldestnewest

Get hold of the doctors and tell them what is going on and they can treat you correctly. Good luck

1 like
Reply

I have already tried that and the answer was to stop taking it and see how you are in 2-3 days

Reply

What have they advised to do for 2 to 3 day's

Reply

Just go back on the Fostair.

Reply

Glad that you have some cover while they look into treating you correctly. Good luck and hope you will be alright soon

Reply

As I believe the Anoro is triggering a ocular migraine as well, Spiriva does, I wont be taking any more. Also looking at Nice guild lines I dont see why I need to be on a preventer anyway

Reply

Do you know what stage you are or what your FEV1% is?

Reply

Hope you gp or consultant can fix that problem for you pronto.Good wishes.

1 like
Reply

Hi there. I have been on Anoro for some time and never experience anything like you are. I would talk to your gp just to be safe. K

1 like
Reply

Over the years I have tried various preventers and have had trouble with all of them.

From now on I will just use my reliever, Bricanyl, and see how I get on

Reply

You may also like...